# SDR DLL10980672

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Condition: Broken
- Location: R4 Door
- Component: 527001348
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-4 DOOR DOES NOT OPEN WHEN USING EMERGENCY HANDLE.  ITEM FOUND DURING E-LETTER CHECK INITIAL INSP, OPN 58131.  ITEM CLEARED BY REPLACING DR COUNTERBALANCE. OPS CK GOOD OPN 68115 ITEM REPLACED ON N/R CARD 149.
